# SDR UALA2013032902034

- Difficulty date: March 26, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 80,477 hours, 23,305 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL BLADES IN INLET OF NR 1 ENGINE HAVE NICKS IN THEM.  BLENDED BLADES PER 72-31- 02.   PERFORMED HFEC INSPECTION OF BLADES REF NDT MANUAL PT 6 72-31-401, NO CRACK INDICATIONS.
